05-06-2003, 09:44 AM #1
Post cycle pain in testicles/lower abdomen
I finished my first cycle about 5 weeks ago. I ran HCG , Clomid and Nolva post cycle. I ran clomid for about three weeks and Nolva about four. Anyway 11 days ago I got a lower stomach pain as if I had trapped wind or hadn't eaten for a long time. This pain has persisted since then and is at times worse than others - it's usually worse a couple of hours after I eat and as I eat regular (you know the score) I'm in constant pain.
The pain sometimes seems to be coming from my groin or testicles.
I have normal bowel movements and take a good amount of fibre.
Now I have experienced short-term testicular pain before from HCG but it's weeks since I took HCG and I only took a total of 4500IUs.
It's getting to the point where I'm gonna go see my doc, but any thoughts or suggestions?
05-06-2003, 09:54 AM #2
i have not personally experienced this type of pain but if something this serious has be present for this extended length of time i think i would visit my doc, better safe then sorry live another day to cycle
05-06-2003, 10:06 AM #3Member
- Join Date
- Sep 2002
- London Baby!
It could be a hernia bro. from lifting too heavy...see a doc anyways
05-06-2003, 10:12 AM #4
Fedski, do the pains come in waves? Stronger in some cases and then not so bad after a little time. Could it be a hernia? I had one on my right side and the pain was like what you are describing.
Don't take any chances; call your doctor and go see him. Let us know what you find out.
05-06-2003, 12:02 PM #5
Got an appointment in two days.
Yes the pain is there all the time but is worse sometimes. I started doing heavy deadlifts the other week so it may be a hernia.
Thanks for your input and concern.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)